... reviews, I think it might be the amlodipine. I never suffered anxiety before. Any thought or advice?
What type of anxiety symptoms are you experiencing? As I understand amlodipine is used for blood pressure, if you have a pounding heart/dizziness it could be negatively effecting your heart and I would tell your doctor right away and have your pressure checked again. Dizzy light headed feelings are common with this drug. But if you are feeling scared and worried aswell, it could b just anxiety.. Better safe than sorry though. Being new to the feelings of panic attacks can be very disturbing.. But there are many things you can do to reduce them
- Amlodipine Information for Consumers
- Amlodipine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Amlodipine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 24 Sep 2009 • 2 answers
Afrin - can this cause panic attacks, had blood clots 2 yrs ago, could the panic attacks be related?
Posted 12 May 2011 • 3 answers
I have had two panic attacks since beginning Viibryd about a month ago. Has anyone else experienced?
Posted 4 Mar 2012 • 2 answers
Posted 26 Jan 2013 • 1 answer
Posted 27 Mar 2013 • 17 answers